# SDR AALA202411271811

- Difficulty date: November 27, 2024
- Submitted: November 27, 2024
- Operation: Air carrier
- Aircraft: N755US
- Make and model: Airbus A319-112
- Aircraft serial: 1331
- Aircraft time: 56,470 hours, 39,078 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Zone 600
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT WING EXIT SIGN EMERGE EXIT SIGN INOP. MAINTENANCE REPLACED RIGHT WING EXIT SIGN EMERGENCY IAW AMM 33-51-16-000-001-A AND AMM 33-51-16-400-001-A.
